# SDR HNAA2013101000531

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 52,844 hours, 58,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE RED FLOOR EMERGENCY LIGHT IS OUT AT ROW 5.  REPLACED LAMP.  OPS CHECKED GOOD.  OK FOR SERVICE.
